Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2016: 0.346
5-year IMPACT FACTOR: 0.412

CiteScore 2016: 0.42

SCImago Journal Rank (SJR) 2016: 0.489
Source Normalized Impact per Paper (SNIP) 2016: 0.745

Mathematical Citation Quotient (MCQ) 2016: 0.24

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 63, Issue 2

Issues

The number of split points of a Morse form and the structure of its foliation

Irina Gelbukh
Published Online: 2013-03-28 | DOI: https://doi.org/10.2478/s12175-013-0101-x

Abstract

Sharp bounds are given that connect split points — conic singularities of a special type — of a Morse form with the global structure of its foliation.

MSC: Primary 57R30; Secondary 58K65

Keywords: Morse form; singularities; foliation; foliation graph

  • [1] ARNOUX, P.— LEVITT, G.: Sur l’unique ergodicité des 1-formes fermées singulières, Invent. Math. 84 (1986), 141–156. http://dx.doi.org/10.1007/BF01388736Google Scholar

  • [2] CAMACHO, C.— SCARDUA, B.: On codimension one foliations with Morse singularities on three-manifolds, Topology Appl. 154 (2007), 1032–1040. http://dx.doi.org/10.1016/j.topol.2006.10.005Web of ScienceCrossrefGoogle Scholar

  • [3] CAMACHO, C.— SCARDUA, B.: On foliations with Morse singularities, Proc. Amer. Math. Soc. 136 (2008), 4065–4073. http://dx.doi.org/10.1090/S0002-9939-08-09371-4CrossrefWeb of ScienceGoogle Scholar

  • [4] FARBER, M.: Topology of Closed One-forms. Math. Surveys Monogr. 108, Amer. Math. Soc., Providence, RI, 2004. Google Scholar

  • [5] GELBUKH I.: Presence of minimal components in a Morse form foliation, Differential Geom. Appl. 22 (2005), 189–198. http://dx.doi.org/10.1016/j.difgeo.2004.10.006CrossrefGoogle Scholar

  • [6] GELBUKH I.: Number of minimal components and homologically independent compact leaves for a Morse form foliation, Studia Sci. Math. Hungar. 46 (2009), 547–557. Web of ScienceGoogle Scholar

  • [7] GELBUKH I.: On the structure of a Morse form foliation, Czechoslovak Math. J. 59 (2009), 207–220. http://dx.doi.org/10.1007/s10587-009-0015-5CrossrefWeb of ScienceGoogle Scholar

  • [8] GELBUKH I.: Foliations of close cohomologous Morse forms, Czechoslovak Math. J. (2013) (To appear). Google Scholar

  • [9] GELBUKH I.: The number of minimal components and homologically independent compact leaves of a weakly generic Morse form on a closed surface, Rocky Mountain J. Math. (2013) (To appear). Web of ScienceGoogle Scholar

  • [10] GELBUKH I.: Ranks of collinear Morse forms, J. Geom. Phys. 61 (2011), 425–435. http://dx.doi.org/10.1016/j.geomphys.2010.10.010CrossrefGoogle Scholar

  • [11] GUILLEMIN, V.— POLLACK, A.: Differential Topology, Prentice-Hall, New York, NY, 1974. Google Scholar

  • [12] HARARY, F.: Graph Theory, Addison-Wesley Publ. Comp., Massachusetts, 1994. Google Scholar

  • [13] HIRSCH, M. W.: Smooth regular neighborhoods, Ann. of Math. (2) 76 (1962), 524–530. http://dx.doi.org/10.2307/1970372CrossrefGoogle Scholar

  • [14] KATOK, A.: Invariant measures for flows on oriented surfaces, Soviet. Math. Dokl. 14 (1973), 1104–1108. Google Scholar

  • [15] LEVITT, G.: 1-formes fermées singulières et groupe fondamental, Invent. Math. 88 (1987), 635–667. http://dx.doi.org/10.1007/BF01391835Google Scholar

  • [16] LEVITT, G.: Groupe fondamental de l’espace des feuilles dans les feuilletages sans holonomie, J. Differential Geom. 31 (1990), 711–761. Google Scholar

  • [17] MEL’NIKOVA, I.: A test for non-compactness of the foliation of a Morse form, Russian Math. Surveys 50 (1995), No. 2, 444–445. http://dx.doi.org/10.1070/RM1995v050n02ABEH002092CrossrefGoogle Scholar

  • [18] MEL’NIKOVA, I.: Noncompact leaves of foliations of Morse forms, Math. Notes 63 (1998), 760–763. http://dx.doi.org/10.1007/BF02312769CrossrefGoogle Scholar

  • [19] MILNOR, J.: Morse Theory. Ann. of Math. Stud. 51, Princeton University Press, Princeton, NJ, 1963. Google Scholar

  • [20] MILNOR, J.: Lectures on the h-Cobordism Theorem. Math. Notes, No. 1, Princeton University Press, Princeton, NJ, 1965. Google Scholar

  • [21] NOVIKOV, S.: The Hamiltonian formalism and a multi-valued analogue of Morse theory, Russian Math. Surveys 37 (1982), No. 5, 1–56. http://dx.doi.org/10.1070/RM1982v037n05ABEH004020CrossrefGoogle Scholar

  • [22] PEDERSEN, E. K.: Regular neighborhoods in topological manifolds, Michigan Math. J. 24 (1977), 177–183. http://dx.doi.org/10.1307/mmj/1029001881CrossrefGoogle Scholar

About the article

Published Online: 2013-03-28

Published in Print: 2013-04-01


Citation Information: Mathematica Slovaca, Volume 63, Issue 2, Pages 331–348, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-013-0101-x.

Export Citation

© 2013 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Irina Gelbukh
Czechoslovak Mathematical Journal, 2015, Volume 65, Number 2, Page 565
[2]
Elena Mirela Babalic and Calin Iuliu Lazaroiu
Journal of High Energy Physics, 2015, Volume 2015, Number 3

Comments (0)

Please log in or register to comment.
Log in